Show simple item record

dc.contributor.author Belloni, A
dc.contributor.author Lopomo, G
dc.contributor.author Wang, S
dc.date.accessioned 2011-06-21T17:31:02Z
dc.date.issued 2010
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000280789200005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation OPERATIONS RESEARCH, 2010, 58 (4), pp. 1079 - 1089
dc.identifier.issn 0030-364X
dc.identifier.uri http://hdl.handle.net/10161/4439
dc.format.extent 1079 - 1089
dc.language.iso en_US en_US
dc.relation.ispartof OPERATIONS RESEARCH
dc.relation.isversionof 10.1287/opre.1100.0824
dc.title Multidimensional Mechanism Design: Finite-Dimensional Approximations and Efficient Computation
dc.title.alternative en_US
dc.type Journal Article
dc.description.version Version of Record en_US
duke.date.pubdate 2010-8-jul en_US
duke.description.endpage 1089 en_US
duke.description.issue 4 en_US
duke.description.startpage 1079 en_US
duke.description.volume 58 en_US
dc.relation.journal Operations research en_US
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000280789200005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 4
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Fuqua School of Business
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 58

Files in this item

This item appears in the following Collection(s)

Show simple item record